MathSciNet Relay Station
MathSciNet bibliographic data
MR2153140 (2006c:35120) 35K50 (35B45 35B65 42B25)
Palagachev, Dian; Softova, Lubomira A priori estimates and precise regularity for parabolic systems with discontinuous data. Discrete Contin. Dyn. Syst. 13 (2005), no. 3, 721–742.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement